# SDR CA111208002

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,834 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP36300A
- Part serial: B3906
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ABOUT 10-15 MINUTES AFTER ARRIVAL THE RAMP CREW OBSERVED SMOKE OR STEAM COMING FROM THE APU AREA.  FIRE DEPARTMENT WAS CALLED AND THEY OPENED THE APU COMPARTMENT TO INVESTIGATE.  APU REPLACED, PN
